# SDR 96UAL900951

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952UA
- Make and model: Boeing 737522
- Aircraft serial: 26699
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD.  *S/D*  ACCOMPLISHED CHECK OF BOTH PACKS AND ENGINE PRESSURE BLEEDS.  PRESSURIZED ACFT TO 6 PSID OFF ONE PACK.  CHECKED OUTFLOW VALVE HEATER GASKET RESISTANCE.  ALL SYSTEMS PERFORMED NORMAL.
